RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 196, Number 2, Pages 313–327 (Mi tmf9499)  

Haantjes manifolds with symmetry

F. Magri

Dipartimento di Matematica e Applicazioni, Universitа di Milano-Bicocca, Milano, Italy

Abstract: We introduce the definition of Haantjes manifolds with symmetry and explain why these manifolds appear in the theory of integrable systems of hydrodynamic type and in topological field theories.

Keywords: integrable system, WDVV equation, flat Riemannian metric.

DOI: https://doi.org/10.4213/tmf9499

Full text: PDF file (399 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 196:2, 1217–1229

Bibliographic databases:

Received: 18.10.2017
Revised: 06.12.2017

Citation: F. Magri, “Haantjes manifolds with symmetry”, TMF, 196:2 (2018), 313–327; Theoret. and Math. Phys., 196:2 (2018), 1217–1229

Citation in format AMSBIB
\Bibitem{Mag18}
\by F.~Magri
\paper Haantjes manifolds with symmetry
\jour TMF
\yr 2018
\vol 196
\issue 2
\pages 313--327
\mathnet{http://mi.mathnet.ru/tmf9499}
\crossref{https://doi.org/10.4213/tmf9499}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...196.1217M}
\elib{http://elibrary.ru/item.asp?id=35276546}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 196
\issue 2
\pages 1217--1229
\crossref{https://doi.org/10.1134/S0040577918080081}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000443722200008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85052681923}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9499
  • https://doi.org/10.4213/tmf9499
  • http://mi.mathnet.ru/eng/tmf/v196/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:58
    References:9
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019